Skip to main content

Simulating stochastic inertial manifolds by a backward-forward approach

Author(s): Kan, X; Duan, J; Kevrekidis, Yannis G.; Roberts, AJ

To refer to this page use:
Abstract: A numerical approach for the approximation of inertial manifolds of stochastic evolutionary equations with multiplicative noise is presented and illustrated. After splitting the stochastic evolutionary equations into a backward and a forward part, a numerical scheme is devised for solving this backward-forward stochastic system, and an ensemble of graphs representing the inertial manifold is consequently obtained. This numerical approach is tested in two illustrative examples: one is for a system of stochastic ordinary differential equations and the other is for a stochastic partial differential equation. © 2013 Society for Industrial and Applied Mathematics.
Publication Date: 15-May-2013
Citation: Kan, X, Duan, J, Kevrekidis, IG, Roberts, AJ. (2013). Simulating stochastic inertial manifolds by a backward-forward approach. SIAM Journal on Applied Dynamical Systems, 12 (1), 487 - 514. doi:10.1137/120881968
DOI: doi:10.1137/120881968
EISSN: 1536-0040
Pages: 487 - 514
Type of Material: Journal Article
Journal/Proceeding Title: SIAM Journal on Applied Dynamical Systems
Version: Final published version. Article is made available in OAR by the publisher's permission or policy.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.